# SDR ABXA20241025207

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,824 hours, 26,233 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T6211T
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"KALITTA AIR FOUND ON THE RH WING FIXED LIE AT ISS 337 .60 SEAL RIB DAMAGED WITH A HOLE IN THE OUTBOARD SIDE OF THE RIB . .THE HOLE IS LOCATED JUST BELOW STIFFENER 114T6120-97. THE SIZE .OF THE HOLE IS 0.450"" BY 0.300"". THICKNESS OF THE RIB AT THE HOLE IS 0.096"".KALITTA AIR HAS ADDED DWG.114T6210 FOR THE INSTALL AT ISS 337.60. KALITTA AIR IS UNABLE TO OBTAIN BOEING PART  DWG.114T6211 FOR THE RIB. THIS RIB IS LOCATED JUST I/B OF THE #3 PYLON. REPAIRED IAW FVCI EO CONTROL# 24159-6 REV A STEPS 1 THRU 15 AND 16 THRU 20."
